# SDR UIEA2014030900097

- Difficulty date: March 9, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 73,861 hours, 15,559 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EICAS MX MSG FUEL QTY BITE.  PERFORMED FUEL QTY BITE CHECK IAW MM 28-41-00-715-032-001.  PN S345T002-60 INSTALLED, NO FAULTS NOTED ON CHANNEL 1 OR CHANNEL 2, SYS NORMAL.
